# SDR AALA20121130007

- Difficulty date: November 16, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR AT STATION 160, RIGHT BUTTLINE 11 CORRODED.  INSTALLED SUB FLOOR DOUBLER PER AARD 53-20-00-16.
